# SDR SIMA202003065003

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 32,182 hours, 30,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ROW CABIN EMERGENCY LIGHT STRIP INOP-C/A-REMOVED ANS REPLACED AFT ROW CABIN EMERGENCY LIGHT STRIP IAW EMB 140 AMM 33-50-12. OPS CHECKED GOOD.
